# SDR DL73E001979

- Difficulty date: October 11, 2000
- Submitted: October 18, 2000
- Operation: Air carrier
- Aircraft: N375DL
- Make and model: Boeing 737247
- Aircraft serial: 23602
- Aircraft time: 35,644 hours, 30,297 cycles
- System (JASC): 2782 · Leading Edge Slat Actuator
- Part: Actuator
- Part number: 654465116
- Part serial: 2448
- Condition: Failed
- Location: Nr 4 Slat
- Stage of operation: DE
- How discovered: O
- Nature of condition: F
- Precautionary procedure: O

## Discrepancy

DURING APP WHEN FLAPS 2 SELECTED L/E FLAP TRANS LIGHT STAYED  ILLUM AND 4 SLAT SHOWED UNSAFE YELLOW ON OVHD PANEL FLAPS WERE SELECTED TO 5 AND ALL WENT GREEN AND SHOWED SAFE.  ABOUT 5 SECS LATER L/E FLAP TRANS LIGHT REILLUM AND 4 SLAT SHOWED UNSAFE AGAIN.  FLAPS WERE SEL TO 10 AND ALL WENT SAFE AND GREEN FOR REST OF APP AND ALL FLAP SETTINGS HIGHER THAN 5.  WHEN 4 SLAT SHOWED UNSAFE CO PILOT VISUALLY COULD SEE 4 FLAP UP WHEN OTHERS WERE DOWN.  REMOVED AND REPLACED NR 4 SLAT ACT PER MM.  INSP R/INSTALL OF SLAT ACT PER MM RII C/W 655177.
